# SDR SWAA2023081487104

- Difficulty date: August 9, 2023
- Submitted: August 14, 2023
- Operation: Air carrier
- Aircraft: N1808U
- Make and model: Boeing 737-8
- Aircraft serial: 60186
- Aircraft time: 2,144 hours, 1,095 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH AFT GALLEY EMERGENCY FLASHLIGHT PUSH TO TEST INOP.<[01] REPLACED AFT GALLEY FA I/B EMERGENCY FLASHLIGHTS ASSY REF AMM 25-64-00; OPS CHK GOOD. MEL CLEARED.
